# SDR 9721882768

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21741
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB LEFT MAIN GEAR DOOR LIGHT ILLUMINATED, GEAR HANDLE PLACED TO UP AND, OFF LIGHT REMAINED ON.  AIRCRAFT RETURNED TO PAE AND LANDED WITHOUT INCIDENT.  REPOSITIONED LEFT GEAR DOOR ACTUATOR SWITCH CANNON PLUG AND SAFETIED, OPERATIONAL CHECK OK.
